Jump to content
Acne.org
This is a picture of my skin after my first round of accutan
 
© &copy Megan C. Wynne 2006
Image Tools

This is a picture of my skin after my first round of accutan

:wall: I was so happy with my results after my first round of tane. Over time I've come to realize that the reason that I got the acne in the first place was because of a birth control that I was on. I needed the tane to help balance me back out. Anywho, about 3 months ago I took an EC pill (and of course that is a mega-dose of progesterone...not good for my skin). Anywho...that threw everything off again...and now I'm back in the same boat. :wacko:

Copyright

© &copy Megan C. Wynne 2006
    From the album:

    2nd round of tane

    • 3 pictures
    • 0 comments
    • 3 image comments

    Photo Information for This is a picture of my skin after my first round of accutan


    Recommended Comments

    Yeah that's exactly what happened to me. Birth control made my skin go hay wire. Which was odd because everyone I know says it cleared up their skin. Actually, I've read that the response to the Pill is either cold or hot...most people's skin clears up, while the rest breakout in almost cystic boils...yikes! I was on Apri, Desogen, Ortho Lo, and the Nuva Ring....I'm getting an IUD after my Accutane treatment...I don't care wht anyone says.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×